# SDR AALA201906219026

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 55,885 hours, 24,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  MEGAPHONE WAS INOPERATIVE,  MAINTENANCE INSPECTED MEGAPHONE FOUND WIRE MESH ON MEGAPHONE LOOSE AND DETACHED AND RESECURED WIRE MESH. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL TEST PER A319 AMM 23-33-43.
